Tyndall Effect from Juvederm Too Superficially Injected Under Eyes - Orlando, FL

When Juvederm is injected too superficially under...

When Juvederm is injected too superficially under the eyes will it be absorbed by the body quicker than if it had been (correctly) placed under the muscle? I am hoping this situation doesn't last a whole year.

I had Juvederm injected 3 months ago for some hollowing underneath my eyes. Unfortunately, the dermatologist used a "superficial" technique leaving me with a Tyndall effect. I also had prolonged swelling for over six weeks because of the trauma to the thin skin in this area. I had severe bruising as well.

Because I have a extremely sensitive skin a second opinion from a PS office recommended not to use the enzyme to dissolve the juvederm since I would likely have an adverse reaction to that and a possible case of prolonged swelling again.

So.... I have spent more than the cost of the juvederm having custom make up to cover the blue....also wearing that much concealer has caused new wrinkles that I did not have before in this area.

This was a bad decision for me, which I regret. However, if the dermatologist had injected under the muscle I do think I would have gotten the results I was seeking.

Anyway, I am saddened by my current appearance, hiding my eyes behind glasses and feeling very self conscious. I hope that the only caveat in this situation would be maybe that the juvederm being more superficial would be absorbed more quickly by the body since it's getting a lot of movement from facial expressions and massage, etc.

Suggestions? Advice?

Hi Still,

Thanks for the review and welcome to the Juvederm community. I'm so sorry this happened to you, and you had to spend extra money. You said it's been three months, did you PS say the Juvederm has almost wore off or should very soon? Please keep us updated.

Thanks,

-Britt

Reply
No the PS said the Juvederm could actually last up to a year under the eyes. They just didn't want to use the enzyme to dissolve because of the potential to cause more problems.

I really don't want this to last a year. I can honestly say though that I have been diligently using a facial steamer and cucumbers and antipuffiness eye creams etc and the puffiness has gone down a lot. But....the ugly blue color is there no matter what I do.

The PS office said that in about 3 months the body may have absorbed enough of it to have it start looking better.
Reply

Wow Still,

I'm sorry, but at least there seems to be some hope. Please keep us updated.

-Britt

Reply

The Juvederm was definitely NOT worth it in the...

The Juvederm was definitely NOT worth it in the tear troughs...never again. But the hyalurinadase was definitely worth it.

I am so glad that nightmare is over.....the enzyme...

I am so glad that nightmare is over.....the enzyme was the best thing I could have done in this situation.
I ended up having the enzyme to dissolve the Juvederm because the bluish discoloration was difficult to live with. The undereyes looked great after that and I decided to only use fillers in the cheek area which helps build up the tear trough hollows but still looks very natural.
Reply
Name not provided

Injection technique was incorrect causing me much swelling, embarassment and additional costs to correct (or cover up) the situation. Left me looking older and more tired than I looked before the procedure. The physician and office staff worked with me over several months to resolve the situation.

2 out of 5 stars Overall rating
5 out of 5 stars Doctor's bedside manner
5 out of 5 stars Answered my questions
5 out of 5 stars After care follow-up
5 out of 5 stars Time spent with me
4 out of 5 stars Phone or email responsiveness
5 out of 5 stars Staff professionalism & courtesy
5 out of 5 stars Payment process
3 out of 5 stars Wait times
Was this review helpful? 1 other found this helpful